# SDR ASAA2017050420795

- Difficulty date: May 4, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 26,897 hours, 8,023 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40011
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SURFACE HAS A ONE INCH CRACK AT HSS 129.5  MID SECTION.  ACFT GROUNDED.   REPAIRED THE SKIN IAW  SRM 55-10-01-2R-11.
